Posted by Donia on March 6, 2003, at 17:37:59
In reply to Re: 5-1/2 months and alls well???, posted by wharfrat on March 6, 2003, at 14:16:52
Hi all, havent jumped in for a while so thought I would try to catch up. As for side effects, they usually last about a month or a little longer. Side effects with lexapro have not been near as bad as the ones I had with zoloft. As for the sexual side effect, I had it with zoloft. It went away within about 2 months and with lexapro it was a little over a month and it went away. I am a 30 year old female and this side effect really bothers my hubby, but now with a little extra help from him, I can finally have an orgasism. I dont know if it effects men more, but it seems to wear off for me. I have been on lexapro for almost
two months and I take it at around 10:00pm. I really think I need to change my time. I am sleeping way to long into the day. I had a few week period where I felt really good and had tons of energy, now I am back to odd sleeping patterns. I may also need to up it. My anxiety is gone, but I still drag around a bit, not real depressed but can tell I am not doing as well as I would like on the med. Thank you all for updates and help with questions.